# SDR UPS02438661

- Difficulty date: June 7, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 62,902 hours, 32,847 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPC NR 1 PYLON REAR ENGINE MOUNT BULKHEAD CRACK FOUND AT AFT WEB DOUBLER APPROX .25 INCH IN LENGTH.  NR 1 PYLON REAR ENGINE MOUNT BULKHEAD REPAIRED AS PER HX RS 54-53-34828.
